Harmonic Number Sums in Higher Powers

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2011) Harmonic Number Sums in Higher Powers. Journal of Mathematical Analysis, 2 (2). pp. 15-22. ISSN 2217-3412


Euler has supplied us with many wonderful identities on harmonic number sums, now called Euler sums. Borwein and other authors have extended the number of identities in the class of sums of Euler type. In this paper we signi�cantly increase the size of the class to include harmonic numbers with inverse binomial coe�cients.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/9234
Official URL
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID23879, Harmonic numbers, Riemann Zeta functions, binomial coefficients, series representations
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login